MAUDE Adverse Event Report: APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number XTACK-235-H
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure with a patient with unknown sedation status.
 
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscope helix tacking system (235cm) was used during a colon hemostasis procedure performed on (b)(6) 2024.During the procedure, the x-tack "presented a defect" when removing the catheter from the working channel, pulling the wire.The procedure was not completed.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: an x tact was returned to boston scientific corporation where it was observed that the tack was stretched.It was not possible to replicate the event as it occurred during the procedure.The event of suture break and difficult to remove could not be confirmed.This investigation is assigned a most probable conclusion code of adverse event related to procedure.This conclusion was selected because during the product analysis the device returned with the first helix tack stretched.Most likely procedural factors such as lesion characteristics handling of the device the technique used by the physician (force applied) could have resulted in the damages encountered in the device.Block h6: impact code f1001 is being used to capture the reportable event of aborted cancelled procedure with a patient with unknown sedation status.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM)
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18940566
Report Number3005099803-2024-01139
Device Sequence Number8405398
Product Code PKL
UDI-Device Identifier20811955020777
UDI-Public20811955020777
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Model NumberXTACK-235-H
Device Lot NumberAF05724
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale